# SDR 97ZZZM511

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 491.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO COP IN LAKE CITY, FL, FOUND LT WING STATION 491.5 L/E SPAR AFT OF NR 4 SLAT ACTUATOR CORRODED APPROX 6 INCHES IN LENGTH.  MECH REMOVED CORROSION AT WS 491.5 L/E SPAR IAW B727-SRM 51-10-6.  REMOVED AT .091 METAL 14 INCHES ORIGINAL THICKNESS .024 MAX ALLOWABLE LIMIT .012 OUT OF LIMITS IAW SRM 57-10-2.  FLAP PEENED AREAS IAW B727 SOP 20-10-3.  TREATED AND PRIMED IAW SRM 51-10-2.
